Journal article icon

Journal article

ASYMPTOTIC-BEHAVIOR OF SOLUTIONS TO THE STEFAN PROBLEM WITH A KINETIC CONDITION AT THE FREE-BOUNDARY

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS
Volume:
31
Pages:
81-96
Publication date:
1989-07-05
ISSN:
0334-2700
URN:
uuid:e57ea8d8-2ae4-46c4-b46a-d099642fe042
Source identifiers:
10105
Local pid:
pubs:10105

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP